JOURNAL BROWSE
Search
Advanced SearchSearch Tips
BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
BOUNDEDNESS IN NONLINEAR PERTURBED FUNCTIONAL DIFFERENTIAL SYSTEMS
GOO, YOON HOE;
 
 Abstract
In this paper, we investigate bounds for solutions of the nonlinear perturbed functional differential systems using the notion of t-similarity.
 Keywords
h-stability;t-similarity;nonlinear nonautonomous system;
 Language
English
 Cited by
 References
1.
V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestn. Mosk. Univ. Ser. I. Math. Mekh., 2 (1961), 28-36(Russian).

2.
S.K. Choi and N.J. Koo, h-stability for nonlinear perturbed systems, Ann. of Diff. Eqs. 11 (1995), 1–9. crossref(new window)

3.
S.K. Choi and H.S. Ryu, h-stability in differential systems, Bull. Inst. Math. Acad. Sinica 21 (1993), 245–262.

4.
S.K. Choi, N.J. Koo and H.S. Ryu, h-stability of differential systems via t-similarity, Bull. Korean. Math. Soc. 34 (1997), 371–383.

5.
R. Conti, Sulla t-similitudine tra matricie l’equivalenza asintotica dei sistemi differenziali lineari, Rivista di Mat. Univ. Parma 8 (1957), 43–47.

6.
Y.H. Goo, h-stability and boundedness in functional perturbed differential systems, submitted.

7.
Y.H. Goo, Boundedness in the perturbed differential systems, J. Korean Soc. Math. Edu. Ser.B: Pure Appl. Math. 20 (2013), 223-232.

8.
Y.H. Goo, Boundedness in the perturbed nonlinear differential systems, Far East J. Math. Sci(FJMS) 79 (2013), 205-217.

9.
Y.H. Goo, h-stability of perturbed differential systems via t-similarity, J. Appl. Math. and Informatics 30 (2012), 511-516.

10.
Y.H. Goo, D.G. Park, and D.H. Ryu, Boundedness in perturbed differential systems, J. Appl. Math. and Informatics 30 (2012), 279-287.

11.
G. A. Hewer, Stability properties of the equation by t-similarity, J. Math. Anal. Appl. 41 (1973), 336–344. crossref(new window)

12.
V. Lakshmikantham and S. Leela, Differential and Integral Inequalities:Theory and Applications, Vol.1, Academic Press, New York and London, 1969.

13.
B.G. Pachpatte, On some retarded inequalities and applications, J. Ineq. Pure Appl. Math. 3 (2002), 1-7.

14.
M. Pinto, Perturbations of asymptotically stable differential systems, Analysis 4 (1984), 161–175. crossref(new window)

15.
M. Pinto, Stability of nonlinear differential systems, Applicable Analysis 43 (1992), 1–20. crossref(new window)